| Model Number |
10-0001 |
| Medical Device Problem Code |
Appropriate Device Problem Term/Code Not Available (3191)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
10/03/2023
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The case was cancelled after the patient was pinned; no injury was reported.Event logs were reviewed and noted that the cameras were not receiving trigger signals to flash.The root cause was attributed to insufficient voltage.The voltage was increased and the system performed flash as normal.Quality compliance will continue to monitor similar complaints as part of routine post-market surveillance.
Event or Problem Description
It was reported that during surgical procedure the rep tried to re-flash the system multiple times unsuccessful.The surgical case was cancelled and will be rescheduled for a later time.